MAUDE Adverse Event Report: STRYKER SPINE-US AVS TL SPACER 9 X 30 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US AVS TL SPACER 9 X 30 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48370094
Medical Device Problem Codes Material Deformation (2976); Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Status of the device is unknown.
 
Event or Problem Description
It was reported that an avs tl spacer disengaged intra-operatively while attempting to insert at l4/5 level.
 
Additional Manufacturer Narrative
Correction to h6, device code grid, from 'separation problem' to 'material deformation'.Visual inspection: the area around the threading is found to be deformed, likely due to force applied in an attempt to insert/thread the inserter into the cage.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified.An exact root cause could not be determined, but may have occurred due to excessive or incorrect force applied during attachment of the implant to the inserter.
 
Event or Problem Description
It was reported that an avs tl spacer disengaged intra-operatively from the inserter while attempting to insert at the l4/5 level.There were no adverse consequences to the patient.The procedure was completed successfully by using a curved inserter and a different cage.

Brand Name
AVS TL SPACER 9 X 30 X 4 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9829334
Report Number0009617544-2020-00038
Device Sequence Number16328885
Product Code MAX
UDI-Device Identifier07613153046400
UDI-Public07613153046400
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48370094
Device Catalogue Number48370094
Device Lot Number28429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1